# SDR DALA2024072707516

- Difficulty date: July 25, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 17,457 hours, 7,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3059, BROKEN BASE AND LAMP EMERGENCY EQUIPMENT ON AFT FLIGHT ATTENDANT SEAT LH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED BASE AND LAMP EMERGENCY EQUIPMENT ON AFT FLIGHT ATTENDANT SEAT LH SIDE AT AFT GALLEY AREA. (LP 0465821)
